An automatic relaxation method for solving interval linear inequalities

Research output: Contribution to journalArticlepeer-review


The problem of solving iteratively a large and possibly sparse system of interval linear inequalities α ≤ Ax ≤ β is considered. An algorithm of the row-action type is proposed which, in each iterative step, effectively takes account of a pair of inequalities describing a single interval inequality. The algorithm realizes in an automatic manner a relaxation principle proposed by Goffin but also allows further external relaxation parameters.

Original languageEnglish
Pages (from-to)19-25
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 15 Feb 1985
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'An automatic relaxation method for solving interval linear inequalities'. Together they form a unique fingerprint.

Cite this